SOLTA MEDICAL, INC. THERMAGE FLX (TG-3A) SYSTEM AND ACCESSORIES; ELECTROSURGICAL,CUTTING & COAGULATION & ACC.
Back to Search Results |
| Model Number |
TT4.00F6-600 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Atrophy (4913)
| Date of Event |
02/24/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The treatment tip was unavailable for return for evaluation.The datacard logs were returned for evaluation.The logs showed error ec78e - err_force_before_activation occurred during treatment.When the system detects a condition that interrupts treatment, a system error code is displayed.These system error codes provide an error code number and instructions for how to respond to the error.In the event of a system error, customers need to intervene to proceed.Based on the evaluation of the data, the system and handpiece perform as expected.According to thermage flx user manual, surface irregularities are known potential reaction to treatment.Surface irregularities variously described as (localized) ¿small dents in the surface of the skin,¿ ¿rippling,¿ ¿ridging,¿ ¿waffle patterns¿, or ¿fat loss¿ (covering a larger surface area).Frequently, surface irregularities are not evident immediately post-treatment but show up later (1 or more months post-treatment).In most cases, solta recommends that surface irregularities be monitored for a period of six months post onset.Tissue fillers may be considered as a treatment option if the condition does not resolve on its own.A review of the manufacturing records showed all requirements were met.Final test verification specifications are acceptable.No nonconformities or anomalies found related to this complaint when reviewing the device history record.The lot history, trend analysis, risk analysis and directions for use review were considered acceptable, with the product performing within anticipated rates.Based on the available information, no causal factors can be determined.At this time, no capa is necessary.
Event or Problem Description
A user facility reported a localized skin depression on the patient's cheek approximately 10 weeks post thermage flx treatment.The procedure reportedly included energy-based skin tightening consistent with thermage treatment to the facial region.Approximately 10 weeks post-procedure, the patient contacted the clinic to report a visible contour change in the treated cheek area.The patient described a localized depression at the prior treatment site.At follow-up evaluation, a localized skin depression was observed in the cheek region corresponding to the area of treatment.No secondary interventions had been initiated at the time of reporting.The current status remains ongoing at last follow-up, with persistence of the localized contour defect.There is a possibility of permanent cosmetic change or scarring.Two submitted images were reviewed by the medical reviewer overall, the photographic findings are consistent with localized soft tissue atrophy or contour deformity - soft tissue volume loss or focal subcutaneous atrophy.No other treatments (besides the one reported) were being performed in same area where symptoms were reported, nor has the patient undergone any other treatments in the same symptom area within the past 90 days.The patient hasn't had prior aesthetic treatments on this area.The treatment was completed without incident and the highest energy level used was 4.5j.No system errors occurred nor was anything out of the ordinary noticed during treatment.A stamping method was used.Thermage cryogen and 90% unscented coupling fluid were also used.The treatment tip surface was inspected prior to use and twice during treatment and there was nothing remarkable to note.The tip used in this treatment has not been used to treat other patients.The tip was not retained.Subcutaneous fat atrophy and contour depressions have been reported as uncommon but recognized complications of radiofrequency based energy delivery.The delayed onset (weeks to months post-procedure) is biologically plausible.Therefore, there is a reasonable temporal relationship between the procedure and onset of symptoms and given the potential for permanent cosmetic alteration and the possibility that corrective intervention (e.G., filler, fat grafting, or other procedural management) may be required, the event is assessed as serious.